Some constructions of strictly ergodic non-regular Toeplitz flows

Tom 110 / 1994

A. Iwanik, Studia Mathematica 110 (1994), 191-203 DOI: 10.4064/sm-110-2-191-203

Streszczenie

We give a necessary and sufficient condition for a Toeplitz flow to be strictly ergodic. Next we show that the regularity of a Toeplitz flow is not a topological invariant and define the "eventual regularity" as a sequence; its behavior at infinity is topologically invariant. A relation between regularity and topological entropy is given. Finally, we construct strictly ergodic Toeplitz flows with "good" cyclic approximation and non-discrete spectrum.

Autorzy

  • A. Iwanik

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek